# SDR ASAA0741442

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 30,348 hours, 16,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C3570541
- Condition: Chafed
- Location: Lt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING O/B FORE FLAP L/E IS CHAFED OUT OF LIMITS AT THE O/B END.  FABRICATED AND INSTALLED AN EXTERNAL REPAIR DOUBLER IAW ASA EA 5750 02325.
